On the joint approximation of a function and its derivatives in the mean

  • O. V. Motornaya Киев. нац. ун-т им. Т. Шевченко
  • V. P. Motornyi

Abstract

We consider some properties of functions integrable on a segment. Some estimates for the approximations of function and its derivatives are obtained.
Published
25.02.2019
How to Cite
MotornayaO. V., and MotornyiV. P. “On the Joint Approximation of a Function and Its derivatives in the Mean”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 261-70, http://umj.imath.kiev.ua/index.php/umj/article/view/1436.
Section
Research articles